I know it takes up to 4 weeks for Abilify to start working but how long does it take for the initial side effects to start? Is it every time you take the pill or do the side effects start after 4 weeks? I'm currently on 2mg of the generic brand. I'm also on buproprion XL 150mg and Cymbalta 60mg.
Hi, Jules! Most people say they begin feeling positive effects within just a few days to a week or so but this differs with each individual's response to the medication. Your doctor has started you on a very dose to help your metabolism adjust to the drug so you may have no negative side effects at all. If you do, it would be after your first pill and most commonly would be mild stomach upset, dry mouth, or headaches all of which can be relieved with home/OTC remedies.
Best regards and I hope you're feeling better soon. Always feel free to come here to report your progress or if you have any questions or concerns. There are very helpful, knowledgeable people on this board and we'll all be happy to offer advice and personal experiences. Wildcat
artistjules; I really agree with my friend WildCat, Most times even on low does side effects can start on the first dose, But most the time they get better with continued use. I really don't see any problem with your other medications. But just remember how it can knock you out at this time in case your out driving or doing something that you could get hurt at. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2015 • 10 answers
Posted 15 Dec 2015 • 3 answers
Posted 6 Nov 2016 • 5 answers
Posted 6 Apr 2017 • 4 answers
Posted 2 Oct 2017 • 2 answers